# SDR IPXA2016110410253

- Difficulty date: October 18, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Bs 1441-1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED INTERCOSTAL IN LT MLG WW BS 1441 - 1461, Z -56, X -31.  REPAIRED THE INTERCOSTAL IAW SRM  53-40-12 REPAIR 3 FIG. 201.  MAJOR REPAIR.
